Alert archive / North Carolina / River Flood Warnings in 2016
River Flood Warning 10, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Feb 6, 2016, 3:12 AM EST for Edgecombe County, Halifax County, Nash County, North Carolina. It took effect at Feb 6, 2016, 7:00 AM EST. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2016, 3:12 AM EST (08:12 UTC)
- In effect from
- Feb 6, 2016, 7:00 AM EST
- Expired
- Feb 8, 2016, 7:00 AM EST
- In force
- 48 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Edgecombe County, NC, Halifax County, NC, Nash County, NC
The radar
The Raleigh/Durham radar (KRAX), 88 km from the middle of the area, began a volume at 08:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Fishing Creek near Enfield (EFDN7). The gauge peaked at 16.03 ft at Feb 6, 2016, 11:00 AM EST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02083000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
467
WGUS42 KRAH 060812
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH, NC
312 AM EST SAT FEB 6 2016
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC065-083-127-062012-
/O.NEW.KRAH.FL.W.0010.160206T1200Z-160208T1200Z/
/EFDN7.1.ER.160206T1200Z.160206T1800Z.160208T0000Z.NO/
312 AM EST SAT FEB 6 2016
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Fishing Creek At Enfield.
* from this morning to Monday morning, or until the warning is
cancelled.
* At 3:00 AM Saturday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this
morning and continue to rise to near 16.1 feet by this
afternoon.The river will fall below flood stage by tomorrow
evening.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Fishing Creek
Enfield 16 15.9 Sat 03 AM 16.1 15.7 13.9 10.3
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Enfield: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$3 follow-up statements
916
WGUS82 KRAH 062032
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EST SAT FEB 6 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash
Counties
Neuse River Near Goldsboro affecting Wayne County
Tar River At Tarboro affecting Edgecombe County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC065-083-127-070600-
/O.EXT.KRAH.FL.W.0010.000000T0000Z-160207T0600Z/
/EFDN7.1.ER.160206T1145Z.160206T1515Z.160206T1800Z.NO/
332 PM EST SAT FEB 6 2016
The Flood Warning continues for
the Fishing Creek At Enfield.
* At 10:15 AM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Fishing Creek
Enfield 16 16.0 Sat 10 AM 15.8 14.9 12.1 9.3 7.6
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Enfield: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$
NCC191-070832-
/O.EXT.KRAH.FL.W.0007.160207T0800Z-160211T0000Z/
/GLDN7.1.ER.160207T0800Z.160208T1800Z.160210T1200Z.NO/
332 PM EST SAT FEB 6 2016
The Flood Warning continues for
the Neuse River Near Goldsboro.
* from late tonight to Wednesday evening, or until the warning is
cancelled.
* At 10:15 AM Saturday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early tomorrow
and continue to rise to near 18.9 feet by Monday early
afternoon.The river will fall below flood stage by Wednesday
morning.
* Impact...At 19.5 feet, Ferry Bridge Road begins to flood.
* Impact...At 18.0 feet, Minor flood stage. Water overflows the banks
at the SR1915 bridge and upstream of the US117 bridge.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Neuse River
Goldsboro 18 16.9 Sat 10 AM 18.2 18.8 18.9 18.0 16.8
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Goldsboro: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$
NCC065-070832-
/O.EXT.KRAH.FL.W.0008.000000T0000Z-160210T1851Z/
/TARN7.1.ER.160206T1507Z.160208T0000Z.160210T0651Z.NO/
332 PM EST SAT FEB 6 2016
The Flood Warning continues for
the Tar River At Tarboro.
* At 10:15 AM Saturday the stage was 19.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.8 feet by
tomorrow evening. The river will fall below flood stage early
Wednesday morning.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park and
River Road at the US64 bridge flood.
* Impact...At 17.0 feet, Action stage. The river is bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Tar River
Tarboro 19 19.0 Sat 10 AM 22.2 22.7 20.7 18.4 15.8
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Tarboro: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$538
WGUS82 KRAH 070050
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
750 PM EST SAT FEB 6 2016
...The Flood Warning continues for the following rivers in North
Carolina...
Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC065-083-127-071250-
/O.EXT.KRAH.FL.W.0010.000000T0000Z-160207T1800Z/
/EFDN7.1.ER.160206T1145Z.160206T1845Z.160207T0600Z.NO/
750 PM EST SAT FEB 6 2016
The Flood Warning continues for the Fishing Creek At Enfield.
* At 7:30 PM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* The river is expected to hover near flood stage through midnight
tomorrow.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Fishing Creek
Enfield 16 16.0 Sat 07 PM 15.9 15.0 12.2 9.6 8.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Enfield: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$633
WGUS82 KRAH 070926
FLSRAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
426 AM EST SUN FEB 7 2016
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Fishing Creek At Enfield affecting Edgecombe...Halifax and Nash
Counties
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River Near Goldsboro affecting Wayne County
...The Flood Warning continues for the following rivers in North
Carolina..
Tar River At Tarboro affecting Edgecombe County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC191-072126-
/O.EXT.KRAH.FL.W.0007.160207T0922Z-160211T0600Z/
/GLDN7.1.ER.160207T0919Z.160209T0600Z.160210T1800Z.NO/
426 AM EST SUN FEB 7 2016
The Flood Warning continues for
the Neuse River Near Goldsboro.
* until late Wednesday night, or until the warning is cancelled.
* At 3:15 AM Sunday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by early this
morning and continue to rise to near 19.0 feet by early Tuesday
morning.The river will fall below flood stage by Wednesday early
afternoon.
* Impact...At 21.0 feet, Riverview Trailer Park homes and Stevens Mill
Road begin to flood.
* Impact...At 20.0 feet, Arrington Bridge Road and access roads around
Seymour Johnson Air Force Base flood.
* Impact...At 19.5 feet, Ferry Bridge Road begins to flood.
* Impact...At 18.0 feet, Minor flood stage. Water overflows the banks
at the SR1915 bridge and upstream of the US117 bridge.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu
Neuse River
Goldsboro 18 17.9 Sun 03 AM 18.8 19.0 18.3 17.2
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Goldsboro: 42.95
&&
LAT...LON 3538 7807 3533 7793 3528 7791 3525 7795
3530 7797 3534 7810
$$
NCC065-072126-
/O.CON.KRAH.FL.W.0008.000000T0000Z-160210T2100Z/
/TARN7.1.ER.160206T1507Z.160208T0600Z.160210T0900Z.NO/
426 AM EST SUN FEB 7 2016
The Flood Warning continues for
the Tar River At Tarboro.
* At 3:15 AM Sunday the stage was 21.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.7 feet by
after midnight tomorrow. The river will fall below flood stage
Wednesday morning.
* Impact...At 24.0 feet, Moderate flooding begins in Tarboro. River
Road is underwater and flooding begins on east Wilson and St David
Streets.
* Impact...At 20.0 feet, Lowland flooding begins south of Daniel
Street in east Tarboro.
* Impact...At 19.0 feet, Minor flooding begins. The Riverside Park and
River Road at the US64 bridge flood.
* Impact...At 17.0 feet, Action stage. The river is bankfull.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu
Tar River
Tarboro 19 21.2 Sun 03 AM 22.6 20.7 18.7 16.1
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Tarboro: 10.37
&&
LAT...LON 3597 7760 3593 7748 3577 7751 3573 7757
3590 7756 3593 7761
$$
NCC065-083-127-070956-
/O.CAN.KRAH.FL.W.0010.000000T0000Z-160207T1800Z/
/EFDN7.1.ER.160206T1145Z.160206T1845Z.160206T2345Z.NO/
426 AM EST SUN FEB 7 2016
The Flood Warning is cancelled for
the Fishing Creek At Enfield.
* At 4:15 AM Sunday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* fell below flood stage at 6:45 PM Saturday.
* Forecast...The river will continue to fall to 15.0 feet by tomorrow
morning.
* Impact...At 16.0 feet, Minor overflow occurs on both banks.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu
Fishing Creek
Enfield 16 15.9 Sun 04 AM 15.0 12.2 9.6 8.0
To convert the above stage readings to above mean sea level (ft), add
the following to the stage:
Enfield: 74.26
&&
LAT...LON 3617 7781 3616 7766 3608 7749 3603 7754
3610 7767 3611 7783
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Feb 6, 12:55 AM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Feb 6, 12:55 AM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1255 AM EST SAT FEB 6 2016 .SYNOPSIS...HIGH PRESSURE WILL SETTLE OVERHEAD THROUGH TODAY THEN DRIFT OFFSHORE TONIGHT. A SURFACE LOW WILL PASS OFFSHORE OF THE CAROLINA COAST SUNDAY...FOLLOWED BY AN ARCTIC COLD FRONT THAT WILL ARRIVE EARLY NEXT WEEK. && .NEAR TERM /OVERNIGHT/... AS OF 955 PM FRIDAY... LITTLE CHANGE REQUIRED TO THE NEAR TERM FORECAST. A COLD DRY AIR MASS HAS OVERSPREAD CENTRAL NC DURING THE LAST 24 HOURS AS EVIDENT BY THE 00Z GSO SOUNDING MEASURING PRECIPITABLE WATER VALUE OF 0.12 INCHES...AND SFC DEWPOINTS IN THE TEENS TO AROUND 20 DEGREES IN THE NW PIEDMONT. WHERE SFC WINDS HAVE DECOUPLED...TEMPS HAVE ALREADY FALLEN INTO THE UPPER 20S-LOWER 30S. ELSEWHERE WHERE SFC WINDS 3-5KTS CONTINUE...TEMPS WERE IN THE MID- UPPER 30S. AS THE SFC RIDGE SETTLES OVERHEAD LATER TONIGHT...WINDS WILL BECOME CALM PRETTY MUCH EVERYWHERE. UNDER NEARLY IDEAL NOCTURNAL COOLING CONDITIONS (ASIDE FROM A NEARLY SATURATED TOP SOIL OVER THE EASTERN HALF OF THE FORECAST AREA)...TEMPS BY EARLY SATURDAY SHOULD BE IN THE 20-25 DEGREE RANGE. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... AS OF 255 PM FRIDAY... SPLIT FLOW OVER THE CONUS WILL LEAD TO A CUT OFF SOUTHERN STREAM WAVE THAT SWINGS ACROSS THE SOUTHEAST US SATURDAY AND THEN LIFTS ALONG THE EAST COAST ON SUNDAY...WITH A RAPIDLY DEEPENING SURFACE LOW(TO 980MB) OVER THE GULF STREAM AND A SHARP CUTOFF OF PRECIP ON ITS WESTERN SIDE. HIGHS SATURDAY WILL BE IN THE UPPER 40S AND LOWER 50S...WITH CLEAR SKIES EARLY SATURDAY NIGHT AND STRONG COOLING FOR THE FIRST HALF OF THE NIGHT. THE SURFACE LOW IS FORECAST TO BEGIN TO DEVELOP AFTER 06S SUNDAY...WITH MOISTURE INCREASING RAPIDLY OVER THE SOUTHERN COASTAL PLAIN BY 12Z. TEMP PROFILES (OR WETBULB PROFILES) WILL BE SUB-FREEZING DOWN TO ABOUT A 1000 FT OR SO FROM THE SURFACE...AND MODELS INDICATE SUFFICIENT MOISTURE IN THE ICE NUCLEATION ZONE FOR CRYSTAL GROWTH AS LIFT INCREASE TOWARD 12Z SUNDAY. HOWEVER...BASED ON THE CURRENT FORECAST TRACK OF THE SURFACE LOW...RH CROSS-SECTIONS FROM MULTIPLE MODELS SHOW VERY DRY AIR NEAR AND WEST OF I-95 THAT WILL BE HARD TO OVERCOME. SIMILARLY...AND ESPECIALLY EAST OF I-95...THE BIG QUESTIONS SEEMS TO BE WHETHER OR NOT PRECIP RATES WILL BE HEAVY ENOUGH TO OVERCOME THE LOW-LEVEL ABOVE FREEZING LAYER AND SUSTAIN SNOW AS THE PREDOMINATE PTYPE. OUTSIDE OF THE STORM INDUCED NORTHERLY FLOW...THERE IS NO REAL COLD AIR SUPPORT TO OUR NORTH....AS THE INITIAL COLD HIGH OVER US WILL WEAKEN AND DEPART TO THE NORTHEAST ON SATURDAY. THE GFS HAS TRENDED WESTWARD AND WETTER IN THE PAST 2 OR 3 RUNS..BUT IS A WESTERN OUTLIER. THE CONSENSUS SEEMS TO BE A TENTH TO A THIRD OF AN INCH OF QPF FROM SCOTLAND COUNTY TO WILSON COUNTY. THESE LIQUID AMOUNTS WOULD NOT LIKELY CAUSE MANY PROBLEMS AS FAR AS SNOW ACCUMULATION GIVEN THAT PRECIP RATES WOULDNT BE THAT HIGH AND SURFACE TEMPS WOULD BE IN THE MID/UPPER 30S AT WORST. THAT IS HOW THE CURRENT FORECAST APPEARS TO PLAY OUT...BUT THERE IS STILL ENOUGH UNCERTAINTY IN THE TRACK OF THE SURFACE LOW...AS WELL AS THE ORIENTATION OF THE UPPER WAVE AND THE ROLE OF THE KICKER SHORTWAVE THAT DIVES THROUGH THE CENTRAL PLAINS BEHIND IT. THE LATTER WILL BE BETTER SAMPLED TONIGHT. SMALL CHANGES IN THESE FEATURES...IE THE MAIN SHORTWAVE BECOMING NEGATIVELY TILTED SOONER AND/OR THE SURFACE LOW TRACKING A LITTLE FURTHER WEST COULD HAVE A GREATER IMPACT. NOT TO LEAVE OUT THE WESTERN CWA...BUT MOSTLY CLEAR TO PARTLY CLOUDY SKIES WEST OF THE TRIANGLE SHOULD MAKE FOR A DECENT DAY ON SUNDAY WITH HIGHS IN THE UPPER 40S TO AROUND 50. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... AS OF 250 PM FRIDAY... SHORTWAVE ENERGY MOVING ONSHORE BRITISH COLUMBIA TONIGHT WILL RESULT IN RAPID AMPLIFICATION OF A LONGWAVE TROUGH OVER THE EASTERN US SUN NIGHT/MONDAY AS IT DIGS SOUTHEAST THROUGH THE UPPER MIDWEST INTO THE OH VALLEY AS AN UPPER LOW...ON THE HEELS OF A NEGATIVELY TILTED SHORTWAVE PROGRESSING OFFSHORE THE SOUTHEAST COAST. THE RESULTING LONGWAVE TROUGH IS EXPECTED TO PERSIST OVER THE EASTERN CONUS THROUGH MID-WEEK...OR UNTIL UNIDIRECTIONAL FLOW ALOFT BECOMES ESTABLISHED THU/FRI. LIGHT PRECIP IS EXPECTED TO OCCUR IN ASSOC/W POTENT SHORTWAVE ENERGY ROUNDING THE SOUTHEAST PERIPHERY OF THE AFOREMENTIONED UPPER LOW MONDAY AFT/EVE. GIVEN SOUTHWEST FLOW THROUGHOUT THE COLUMN AND THE PRESENCE OF LOW-LEVEL WARM ADVECTION...NO PTYPE CONCERNS ARE ANTICIPATED. EXPECT BELOW NORMAL TEMPERATURES TUE/WED IN ASSOCIATION WITH STRONG/PERSISTENT COLD ADVECTION AS THE LONGWAVE TROUGH SHIFTS EAST INTO THE MID- ATLANTIC/CAROLINAS. FROM A PATTERN RECOGNITION STANDPOINT...I.E. UPPER TROUGH AXIS NEAR/OVER THE REGION AND WESTERLY FLOW THROUGHOUT THE LOW/MID LEVELS...DRY CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL. ONE EXCEPTION WILL BE A POTENTIAL FOR ISOLD/SCT DIURNAL CONVECTION TUE AFTERNOON GIVEN STEEP LAPSE RATES/VERY COLD TEMPS ALOFT AND OCCASIONAL DPVA ASSOC/W SHORTWAVE ENERGY ROUNDING THE BASE OF THE TROUGH /UPPER LOW/ OVER THE MID-ATLANTIC. WHETHER OR NOT CONVECTION DEVELOPS WILL HIGHLY DEPEND ON THE TIMING/MAGNITUDE OF DPVA...AND EVEN IF CONVECTION WERE TO DEVELOP...A VERY DRY SUB-CLOUD LAYER WOULD HAVE TO BE OVERCOME...THUS CONFIDENCE REMAINS LOW. IF CONVECTION WERE TO DEVELOP...A SHALLOW ABOVE FREEZING LAYER IN THE LOWEST 500-1000 FT AGL WOULD SUGGEST RAIN SHOWERS...THOUGH SOME POTENTIAL FOR A RATE-DRIVEN CHANGEOVER TO SNOW SHOWERS WOULD BE PRESENT. -VINCENT && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... AS OF 1255 AM SATURDAY... VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL THROUGH THE TAF PERIOD...OWING TO HIGH PRESSURE THAT WILL BUILD ACROSS THE APPALACHIANS THROUGH TODAY. THE AFFECTS OF A COASTAL LOW PRESSURE WILL GRAZE MAINLY EASTERN TAF SITES (FAY AND RWI) WITH SUB-VFR CONDITIONS AND LIGHT RAIN ON SUNDAY. A COUPLE OF UPPER LEVEL DISTURBANCES WILL BRING ADDITIONAL CHANCES OF LIGHT SHOWERS AND BRIEF SUB-VFR CONDITIONS TO ALL SITES LATE MON...AND AGAIN MAINLY AT NORTHERN TAF SITES LATE TUE. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BADGETT NEAR TERM...WSS SHORT TERM...SMITH LONG TERM...VINCENT AVIATION...BADGETT
Hazardous weather outlook, Feb 5, 3:34 PM EST, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 334 PM EST FRI FEB 5 2016 NCZ007>011-021>026-038>041-073>076-083-084-062045- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY- MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 334 PM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ027-028-042-043-077-078-085-086-088-089-062045- NASH-EDGECOMBE-JOHNSTON-WILSON-HARNETT-WAYNE-SCOTLAND-HOKE- CUMBERLAND-SAMPSON- 334 PM EST FRI FEB 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A LOW PRESSURE SYSTEM WILL DEVELOP OFF THE SOUTHEAST COAST SATURDAY NIGHT AND THEN DEEPEN RAPIDLY ON SUNDAY. PRECIPITATION WILL SPREAD INTO THE COASTAL PLAIN LATE SATURDAY AS A MIX OF RAIN AND SNOW...BEFORE LIKELY CHANGING TO ALL RAIN BY SUNDAY AFTERNOON. LITTLE TO NO ACCUMULATION IS EXPECTED. THERE IS STILL FAIR AMOUNT OF UNCERTAINTY WITH THIS SYSTEM AND RESIDENT OF CENTRAL AND EASTERN NORTH CAROLINA SHOULD STAY TUNED TO THE LATEST FORECAST UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in North Carolina, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.